Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 01, 2014, 03:55:17 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 640696
  • Total Topics: 48667
  • Online Today: 226
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 211
Total: 217

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Sawatdee Krup  (Read 2614 times)

0 Members and 1 Guest are viewing this topic.

Offline vt5john

  • Member
  • Posts: 23
  • to infinity and beyond
Sawatdee Krup
« on: May 19, 2010, 11:05:02 PM »
New to this forum - just want to say hello to everyone.   
After almost 3 months since I found out - I'm still in shock and numb about this whole thing - but reallity is sinking in and realize that life goes on and I MUST move on and start taking charge of my life and future.   I have a great doctor here in Thailand and will (from time to time) ask you guys for advise and support.   Sawatdee Krup.
Apr 2009 - noticed red dots on my body
Feb 2010 - Shingles on my chest - panicked!
Feb 20, 2010 - Found out :-( :-(
Feb 23, 2010 - CD4 311 22% VL 29,000
Mar 06, 2010 - CD4 251 15%
Mar 06, 2010 - started meds: D4T 3TC NVP
Apr 05, 2010 - stop NVP (Hypersensitive)
Apr 05, 2010 - Switched: D4T 3TC Kaletra
May 14, 2010 - Switched: Tenofovir-300 3TC Kaletra
June 10, 2010 - CD4 342 19% VL <40
July 13, 2010 - Reduced: Tenofovir-200 3TC Kaletra
Sept 21, 2010 - CD4 423 23.1% VL < 40
Oct 15, 2010 - Dr. Concerned with high Cretinine lvl - dropped Tenofovir-200
Oct 15, 2010 - 3TC Kaletra
Jan 17, 2011   - CD4 498 23.36%

Offline Matty the Damned

  • Member
  • Posts: 12,228
  • Ninja Please
Re: Sawatdee Krup
« Reply #1 on: May 20, 2010, 01:58:46 AM »
Hi John.

Welcome to the Forums. A number of a members are from Thailand so I'm sure you'll find people who share your experiences.

Good to see you've had d4T taken out of your combo. Nasty stuff that can be.

MtD

Offline vt5john

  • Member
  • Posts: 23
  • to infinity and beyond
Re: Sawatdee Krup
« Reply #2 on: May 20, 2010, 05:54:52 AM »
Hi Matty:  Thank you for your reply.

 My doctor mentioned about the side effects of d4t and Nevirapine - but he wanted to use the strongest and most effective combo for the 1st 3 months.   After the 1st month - my AST/SGOT and ALT/SGPT shot way up (from 17 and 24 to 175 and 422) - he said that It was the Nevirapine (NVP) - so he switched to Kaletra.

Then I told him that I've been having this tingling and pain like feeling on my left toes - he then switched the D4T to once-a-day-tenofovir.   It's only been a week and so far I feel fine.

BTW - about 4 weeks ago I did notice that I'm getting acnes (more than usual) on my upper chest/shoulder and face - I told my doctor about it - he said nothing to worry :-( about.   Could any of my meds be the one causing this?  I know it may sound silly but I'm not a teenager anymore and I shouldn't be getting pimples :-) :-) :-)   Any suggestions as to what I should do?
Apr 2009 - noticed red dots on my body
Feb 2010 - Shingles on my chest - panicked!
Feb 20, 2010 - Found out :-( :-(
Feb 23, 2010 - CD4 311 22% VL 29,000
Mar 06, 2010 - CD4 251 15%
Mar 06, 2010 - started meds: D4T 3TC NVP
Apr 05, 2010 - stop NVP (Hypersensitive)
Apr 05, 2010 - Switched: D4T 3TC Kaletra
May 14, 2010 - Switched: Tenofovir-300 3TC Kaletra
June 10, 2010 - CD4 342 19% VL <40
July 13, 2010 - Reduced: Tenofovir-200 3TC Kaletra
Sept 21, 2010 - CD4 423 23.1% VL < 40
Oct 15, 2010 - Dr. Concerned with high Cretinine lvl - dropped Tenofovir-200
Oct 15, 2010 - 3TC Kaletra
Jan 17, 2011   - CD4 498 23.36%

Offline veritas

  • Member
  • Posts: 1,410
Re: Sawatdee Krup
« Reply #3 on: May 20, 2010, 09:44:11 AM »

John,

Welcome to the forums. I'll second what Mtd said about d4t, good to get rid of it.

If your having an acne problem, you might want to ask your Doctor about minocycline. You could possibly get an added benefit:


http://www.sciencedaily.com/releases/2010/03/100319202528.htm


v

Offline LordBerners

  • Member
  • Posts: 415
Re: Sawatdee Krup
« Reply #4 on: May 20, 2010, 05:13:59 PM »
Welcome John.  I'm also in Thailand, and like many of the members here I'm an expatriate (in my case from the US).
Please, just call me Berners.. or Baron.

Offline vt5john

  • Member
  • Posts: 23
  • to infinity and beyond
Re: Sawatdee Krup
« Reply #5 on: May 21, 2010, 12:41:36 AM »
@veritas: thank you for the info - I printed the article about Minocycline and will give it to my doctor today. 

@lord:  Thank you - do you live in BKK?   Are you member of the support group there? 
Apr 2009 - noticed red dots on my body
Feb 2010 - Shingles on my chest - panicked!
Feb 20, 2010 - Found out :-( :-(
Feb 23, 2010 - CD4 311 22% VL 29,000
Mar 06, 2010 - CD4 251 15%
Mar 06, 2010 - started meds: D4T 3TC NVP
Apr 05, 2010 - stop NVP (Hypersensitive)
Apr 05, 2010 - Switched: D4T 3TC Kaletra
May 14, 2010 - Switched: Tenofovir-300 3TC Kaletra
June 10, 2010 - CD4 342 19% VL <40
July 13, 2010 - Reduced: Tenofovir-200 3TC Kaletra
Sept 21, 2010 - CD4 423 23.1% VL < 40
Oct 15, 2010 - Dr. Concerned with high Cretinine lvl - dropped Tenofovir-200
Oct 15, 2010 - 3TC Kaletra
Jan 17, 2011   - CD4 498 23.36%

Offline sam66

  • Member
  • Posts: 277
  • Keep The Faith ; Fight The Fight
Re: Sawatdee Krup
« Reply #6 on: May 22, 2010, 09:18:07 AM »
 
   Sawatdee Khun John,
   Khun pratate ti nai krupp ?

   Sorry about your diagnosis, sorry cant give you any medical advise, I dont know much about the subject,
   but you will get a lot of help from those who know here.
   Thailand is a place I know well, hope the troubles in BK are over now.

    All the best

    Sam
december 2007 diagnosed +ve ,

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.